# SDR ABXA20241030208

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 70,748 hours, 46,367 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Part number: 729550C
- Part serial: Q094B88
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE  TURNING ON HYDRUALIC PUMPS FOR STARTUP CHECK LIST,  RAT PRESSURE GREEN LIGHT ILLUMINATED AND AC WAS RETURNED TO A GATE TO BE WORKED , MTX GROUNDED AC AND TROUBLESHOT .MTX REPLACED RAT CHECKOUT MODULE IAW AMM-29-21-11 NO HYDRAULIC LEAKS NOTED . MTX RETURNED AC TO SERVICE .
